# SDR USAA2013072600024

- Difficulty date: June 26, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N181UW
- Make and model: Airbus A321-211
- Aircraft serial: 1531
- Aircraft time: 42,203 hours, 15,319 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Splice
- Part number: D53471087203
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CORROSION ON FLOORBEAM SPLICE AT FRAME 68, Y1162. REPLACED FLOORBEAM SPLICE IAW SRM 51-72-11 AND DWG  D53474250.
